MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Codes Use of Device Problem (1670); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight ¿ ethnicity: unknown, not provided.Date of event is unknown/not provided.If implanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.If explanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a tecnis monofocal intraocular lens (iol) was removed and replaced with a back up lens (same model/diopter) during the initial procedure due to the lens being torn.There was no harm to the patient and she has recovered from the surgery.No further information provided.
 
Additional Manufacturer Narrative
Device evaluation: no complaint lens was received, and therefore no product evaluation could be performed on the lens.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search found one complaint as part of this production order and was void.No escalations are required.Another complaint was found as also part of this production order however, there has been no investigation initiated for this complaint at this time, therefore, no product malfunction or deficiency could be identified, and no escalations are required.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12363142
Report Number2020664-2021-07192
Device Sequence Number11717879
Product Code HQL
UDI-Device Identifier05050474530768
UDI-Public(01)05050474530768(17)251217
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2025
Device Model NumberZ9002
Device Catalogue NumberZ900200235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SILVER CARTRIDGE, LOT CH11920